Discussions By Condition: I cannot get a diagnosis.

Large Dark oozing scabs on chest. Need Answers.

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: tylerdykstra
  • July 1, 2013
  • 00:06 AM

Before February of 2013 I had never had a spot of acne. I am 18 years old. In about 6 weeks I went from mild to medium to extremely severe acne. I have been on accutane since April but my acne has only gotten worse. The acne comes with punch as well, it is extremely painful. I have been to at least half a dozen very accreditted doctors since April and none of them have any sort of good explanation. The acne does not even resemble any type of regular acne anymore. It is large dark scabs. The doctors have said things like well it could be this or could be that. But I am desperate for a positive answer to get rid of this. They have stated it could be food allergies(which I tested negative for), Liver flukes parasite(untestable and outlandish), bacteria(I had it cultured and came up negative for any infection). Please respond if u have any idea of what could have caused this or what could treat it. I cannot get it wet or else the scabs will fall off.
Thanks,
Tyler

Reply Flag this Discussion

1 Replies:

  • I think it's really important to stop taking the Accutane, first of all. It clearly isn't doing anything to positively affect your skin condition, and its lack of efficacy alongside all of the potential side effects make continuing it pointless imo.Here are a list of just a few side effects of Accutane: fever, chills, body aches, flu symptoms, purple spots under your skin, easy bruising or bleeding;severe blistering, peeling, and red skin rash; orcracking or peeling skin, itching, rash, changes in your fingernails or toenails.do any of those things sound like what you are experiencing? It's hard to believe that all of the doctors you have seen right now wouldn't make the connection between your symptoms and the medication you are on, but it's equally weird to me that not one of them has suggested stopping the drug, since your symptoms only began once you were on it. Accutane is known to be a drug with pretty severe (albeit allegedly rare) side effects, so I encourage you to look into them and to talk with one of your doctors about stopping the drug. I wouldn't be surprised if the mysterious new acne disappeared with that. Obviously, the doctor to see for this sort of condition would be a dermatologist - if you haven't seen one yet then do so! That's about all I can say, good luck.
    Aaron-o 27 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.